Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I got a clarisonic a while ago but it was around the time i was put on tretinoin cream so I couldn't use it because it was too much exfoliation with the retinoids and it made me really flakey. my derm took my off tretinoin cause it wasn't working all that well and put me on clindamycin gel along with minocyclin oral medication. do you think it is okay to use the clarisonic a few times a week now? btw i still have active acne and some cystic acne

Share this post


Link to post
Share on other sites

My daughter's dermatologist told her not to use her clarisonic if she had any blemishes at all because it will further irritate her skin and can just spread the bacteria around which you don't really want. Mind you she has sensitive skin so if you don't perhaps it would be ok for you. However the general rule seems to be to be as gentle with your skin as possible. Personally I am not a fan of the clarisonic if you have acne, but that is just my opinion.

Share this post


Link to post
Share on other sites

I will not be without my clarisonic. It just helps make my pores very clean - I don't think it should be classified as too much of an exfoliator.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×